# SDR AALA202106079010

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 23,794 hours, 9,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26986
- Condition: Out Of Position
- Location: L2 Door
- Part time: 11,581 hours, 4,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURRING ACCOMPLISHMENT OF MCM 08T3452001 ON L2 ENTRY DOOR FOUND SLIDE HAS EXPANDED AND WILL NOT GO IN SLIDE CASE. INSTALLED NEW DOOR ESCAPE SLIDE PACK IAW AMM 25-66-01.
